The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Einstein-Kaehlerian Recurrent Space of Second Order

Authors

K. S. Rawat and Virendra Prasad

Abstract

Walker (1950) and Roter (1964) studied and defined Ruse’s spaces of recurrent curvature and second order recurrent spaces respectively.
In the present paper, we have studied and defined Einstein-Kaehlerian recurrent space of second order and several theorems have been established therein.

Keywords and Phrases : Einstein-Kaehlerian Recurrent Space, Riemannian curvature tensor, Kaehlerian space

Received date : January 13, 2009

Accepted date: September 22, 2009

cited by: J.T.S. Vol. 4 (2010), pp.87-91

 

Download PDF